# SDR CHQA20000038

- Difficulty date: September 19, 2000
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N40CQ
- Make and model: Saab SF340A
- Aircraft serial: 040
- Engine: Ge CT75A2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: A40C60
- Condition: Disconnected
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED THE LEFT ENGINE ITT INDICATION OVERTEMPED ON TAKEOFF.  THE CREW REDUCED POWER AND RETURNED TO THE FIELD.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE CLAMP SECURING THE HP BLEED LINE HAD BECOME DISCONNECTED.  THE CLAMP WAS RE-CONNECTED, ENGINE GROUND RAN WITH ALL INDICATIONS NORMAL.
